# SDR A6WA201040709

- Difficulty date: September 21, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 2,001,254 hours, 18,539 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION AT FS 559, LBL9 AND WL 58.70.  REPAIRED CRACK AT FS559, LBL 9 & WL 58.70 BY FULL CORPORATION OF REO 601R-53-41-260, REV E 2010/09/24 AND INCLUDING DEVIATION REO 601R-53-41-609 REV B DEVIATION E TO THE FS 559 PRESSURE BULKHEAD, LT & RT SIDES, LBL 27 TO RBL 27.
